Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 479260, 7 pages
Research Article

The Explicit Expression of the Drazin Inverse and Its Application

1School of Science, Guangxi University for Nationalities, Nanning 530006, China
2School of Mathematical Sciences, Monash University, VIC 3800, Australia

Received 18 July 2013; Accepted 6 August 2013

Academic Editor: Renat Zhdanov

Copyright © 2013 Xiaoji Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoji Liu, Shaowu Huang, Liang Xu, and Yaoming Yu, “The Explicit Expression of the Drazin Inverse and Its Application,” Journal of Applied Mathematics, vol. 2013, Article ID 479260, 7 pages, 2013. doi:10.1155/2013/479260